# SDR AALA202108107703

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 10,551 hours, 4,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L OUTBD FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BRACKET WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
